Open Access
September/October 2012 A Mathematical analysis of a model of structured population (I)
M. Boulanouar
Differential Integral Equations 25(9/10): 821-852 (September/October 2012). DOI: 10.57262/die/1356012370


This work deals with a mathematical analysis of an age-cycle structured population endowed with a transition rate and with a general biological rule. We show that the corresponding model is governed by a strongly continuous positive semigroup. Some of its spectral properties are proved.


Download Citation

M. Boulanouar. "A Mathematical analysis of a model of structured population (I)." Differential Integral Equations 25 (9/10) 821 - 852, September/October 2012.


Published: September/October 2012
First available in Project Euclid: 20 December 2012

zbMATH: 1261.47062
MathSciNet: MR2980536
Digital Object Identifier: 10.57262/die/1356012370

Primary: 47D06 , 92A15

Rights: Copyright © 2012 Khayyam Publishing, Inc.

Vol.25 • No. 9/10 • September/October 2012
Back to Top